# SDR AALA20050031

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT IN AFT CABIN L2 615 AND LAMP 1 OF L2694 IN TAIL CONE INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY AT B5 27 FOR OVERHEAD EMERGENCY LIGHTS IN AFT CABIN L2 615 AND LAMP 1 OF L2694 IN TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
